# SDR RAIA2018060190001

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 45,539 hours, 39,420 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 9001828
- Part serial: 0645
- Condition: Binding
- Location: Windshield Wiper
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER'S WINDSHIELD WIPER STOPPED MID WIPE.  REMOVED AND REPLACED THE WINDSHIELD WIPER MOTOR. OPS CHECKED GOOD.  OPEN.
